MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. FILTER HUB; NEEDLE, ASPIRATION AND INJ

B. BRAUN MEDICAL INC. FILTER HUB; NEEDLE, ASPIRATION AND INJ
Catalog Number 418021
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: it appears that the glue is flaking and allowing particulate to fall off.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Sixteen (16) samples and two (2) photos were submitted to the manufacturer for evaluation.Through visual examination of the photos, flaking around the seal area was observed; however, no glue was used on the manufacturing end during the sealing process.Through visual examination of the received samples, it was noted that small pieces of paper inside the blister was observed.It was determined that the particulate was paper.Based on the investigation, the reported defect is confirmed.While a defect was confirmed, an exact root cause could not be determined.The most probable root cause of the reported event is the flaking coming off from the packaging seal.Machines seal the product and no glue is used during this process.Since there were only 16 out of 35,000 blister packs affected, this event is considered an isolated incident.A review of the non-conformance system database was performed for the reported lot number and no abnormalities or nonconformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
FILTER HUB
Common Device Name
NEEDLE, ASPIRATION AND INJ
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key18443456
Report Number2523676-2023-00864
Device Sequence Number18186147
Product Code GAA
UDI-Device Identifier04022495769985
UDI-Public(01)04022495769985
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number418021
Device Lot Number0061865393
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown